# SDR N6WA2025092702

- Difficulty date: September 24, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10283
- Aircraft time: 35,077 hours, 25,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC670390524
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT PANEL 193AR.   REMOVED AND REPLACED STRAP AT PANEL 193AR IAW CRJ SRM 51-42-13
